Do side effects of tegatrol change?

OK I had jaw replacement last week and finally able to start tegatrol. It was like a miracle!! The best way yo describe it is I felt like I was in a really loud room and about 2 hours after I took tegatrol the room was quiet. Today was my second day the problem is I was zonked out all day. Most medication does not have any effect on me, pain medication gives me energy. My question is there a period of time that your body needs to adjust to medication? Did anyone take some time where the tired side effect wears off? I am shocked how it relieved the zingers but can't spend my life zonked:)

I will meet with neurosurgeon in July I already know tegatrol is temporary fix as my liver is not in great shape to begin with. The Dr wanted to see if it helped to add another check for diagnosis of tn and give me some temporary relief till aaugust.

C

I am so happy it is working for you!! Unfortunately, it does take time. I think my first 2 weeks all I wanted to do was sleep. The tiredness does gradually get better. Sleeping is better than hurting :slight_smile: good Luck!!!

I was on the cousin trilepetal. Eventually got too tired and temporary memory shot… Drove me to MVD… higher the dose the harder to live normal…



You have a good start though!

If you can't talk to your doctor, talk to your phamacist. They are the masters of medications. They know how to take it, when to take it,, and what to take it with. Good luck.

I have been on Tegretol since the end of August 2012 and I am still tired and forgetful. Coffee is my best friend, haha! But I still work full-time and manage life, I'm just flipping tired!

I just started it a few days ago and I am tired, too. It takes me a long time to get going in the am--but afternnon is better!! I can't drink my coffee hot anymore-- but room temp is better than no coffee at all!! ;-)

Please help urgent don’t know what to do . On 10/24 had mvd surgery which drastically has improved tn. I have a history of
Medical issues lupus included. Blood clots with anti phospholipid syndrome. I was extremely excited when mvd showed improvement.! I did have some issues n lost left side leg face arm ect. I was sent to Rehab center. The morning inwike up I started a headach and has not left since. The head pain became increasingly severe to the point I thought I would die !! I was sent back to hospital finally after 4 days. I have been screeming screeming pain head pain and pressure . I was quickly evaluated n they went n did lumbar puncture. My spinal fluid pressures were very very high and they drained out some of brain fluid. They were going to do a spinal blood patch to hope n fix leak that could be causing severe headach and brain issues I have been having. They decided to pass on blood patch for right now to not cause more complications. Great I was kindnof given the gonformutnhave a nice life attitude, not compassion n lets cnuf it works. Immediately as j got over to other stretcher my body felt so sick. Help they now say I have leaking fluid don’t know where leaking from, and a spinal headach we can’t patch because spinal pressure to high. I’m so scared sick m not getting answered my nurse
Decided
Today ok she is faking or
Something n won’t help me dr wants to do another test to c where
Leak coming from to fix it. Others say wIt a little while some take. Week to resolve how do we get a
Plan to get best care without feeling like they think I’m lying. Please pleSe help ASAP urgent I can’t stop crying in pain

cbec, I hope things are better. I fear your response got lost because its under an old discussion. Maybe you can post a fresh discussion. Let us know how things are going. You sound in a bad way and I sure hope things are better. Sending you healing thoughts. Tina